# SDR 2005FA0001499

- Difficulty date: October 5, 2005
- Submitted: November 8, 2005
- Operation: General aviation
- Aircraft: N206Q
- Make and model: Cessna U206F
- Aircraft serial: U20603259
- Engine: Cont IO520*
- System (JASC): 2840 · Fuel Indicating System
- Part: Mount
- Condition: Cracked
- Location: Fuel Transducer
- Part time: 377 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION FOUND THE FUEL FLOW TRANSDUCER MOUNT BRACKET CRACKED.  (K)
